# SDR R61A2021052800454

- Difficulty date: May 28, 2021
- Submitted: May 28, 2021
- Operation: Air carrier
- Aircraft: N428YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000403
- Aircraft time: 17,392 hours, 11,821 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Part serial: 001979
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#3 EMERGENCY LIGHT POWER UNIT FAILED STEP 5A (3) OF JOB CARD 170-33-50-01-001. R&R #3 EMERGENCY LIGHT POWER UNIT REF AMM 33-50-01.
